... effect and so I am worried about taking it. I have depersonalisation and derealisation caused by anxiety also so does it help this also?
Hi, tinnitus is reported as a rare potential side effect, so chances are it won't affect you... the Citalopram is successful in treating the conditions you have described. I take Citalopram myself (as part of a combination treatment) and it has been really helpful. Has your doctor/psychiatrist warned you of what to expect when starting out on this SSRI? Until you settle with the medication you can experience feeling worse before you feel better, so you should be aware of the short term symptoms that you could experience...
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Apr 2013 • 3 answers
Citalopram - is this normal? I took 20mg the first day, but dropped to 10 as my side effects were to
Updated 18 Jul 2017 • 4 answers
Updated 11 Jun 2017 • 5 answers
Updated 20 Jan 2017 • 1 answer
Updated 13 Sep 2018 • 2 answers